# SDR A6WA201140554

- Difficulty date: May 12, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409 Lbl18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT FS 409.0+128, LBL 18.0 OTBD IS CRACKD AT BOTTOM END.  REPAIRED VERTICAL POST AT FS 409.0+128, LBL 18.0 OTBD CRACK AT BOTTOM END BY FULLY INCORPORATING REPAIR SHOWN IN VIEW CC OF REO 601R-53-41-056, REV E 6/28/06 AND REO 601R-53-41-1417 REV - 5/14/11.
